You may want to pose your question to the Ask a Doctor Forum ... they could advise you better ... before seeing your doc .. :]
Hey ~ I'm no doctor or medical person, but did a couple of web searches and respectfully think you should contact your physician.
Web Search of Levothyroxine shows these side effects:
What side effects can this medication cause?
Levothyroxine may cause side effects. Tell your doctor if any of these symptoms are severe or do not go away:
changes in menstrual cycle
sensitivity to heat
temporary hair loss, particularly in children during the first month of therapy
In addition, I did a query on google "levothyroxine novolin interaction" and found this:
levothyroxine and insulin isophane (Moderate Drug-Drug)
MONITOR: The efficacy of oral hypoglycemic agents and insulin may be diminished by certain drugs, including thiazides and other diuretics, corticosteroids, estrogens, progestins, thyroid hormones, human growth hormone, phenothiazines, atypical antipsychotics, sympathomimetic amines, protease inhibitors, phenytoin, clozapine, megestrol, danazol, isoniazid, asparaginase, pegaspargase, diazoxide, temsirolimus, as well as pharmacologic dosages of nicotinic acid and adrenocorticotropic agents. These drugs may interfere with blood glucose control because they can cause hyperglycemia, glucose intolerance, new-onset diabetes mellitus, and/or exacerbation of preexisting diabetes.
MANAGEMENT: Close clinical monitoring of glycemic control is recommended if these drugs are coadministered with antidiabetic agents. Likewise, patients should be observed for hypoglycemia when these drugs are withdrawn from their therapeutic regimen. Dose adjustments of the hypoglycemic agent may be required.
Best wishes ... and see your doc ... k? ;p